# SDR CALA2025112611495

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 50,398 hours, 6,464 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Condition: Faulted
- Location: R1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE IN FWD CABIN AND DOOR 3R FLAGGING SDR. DETECTED SMOKE ODOR IN THE AFT E/E EXHAUST. INSPECTED AFT E&E AND NOTED SMOKE COMING OUT FROM THE BACK SECTION OF THE R1 ATRU M2435003 IN P800 E6. REMOVED R1-ATRU AS PER AMM DMC-B787-A-24-35-00-00A-520A-A. INSPECTED P800 CONNECTION PORTS AND NO EVIDENCE IF ANY BURN PINS/CONNECTORS.  REMOVED R1 CAC MC (M2415031) REF AMM 24-15-02-00A-520A-A AND FOUND BURNED PIN ON BLOCK DM2415031J04.
